# SDR SWAA2015051139561

- Difficulty date: February 14, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 43,043 hours, 29,190 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9923486507
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME LOWER FLANGE CORRODED AT BS 889, BETWEEN STRINGER 29L - 29R.  REPAIRED FRAME IAW FAS EA.
